Oscillation of fourth-order nonlinear neutral delay dynamic equations

2015-04-01
Grace, S. R.
Zafer, Ağacık
In this work we establish some new sufficient conditions for oscillation of fourth-order nonlinear neutral delay dynamic equations of the form (a(t)([x(t) - p(t) x(h(t))](Delta Delta Delta))(alpha))(Delta) + q(t)x(beta)(g(t)) = 0, t is an element of [t(0),infinity) T, where alpha and beta are quotients of positive odd integers with beta <= alpha.

Citation Formats
S. R. Grace and A. Zafer, “Oscillation of fourth-order nonlinear neutral delay dynamic equations,” HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol. 44, no. 2, pp. 331–339, 2015, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/55038.